# SDR AALA20120616001

- Difficulty date: June 15, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 57,237 hours, 8,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 EXTERNAL EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 1 EXTERNAL EMERGENCY LIGHT.  OPS CHECK NORMAL.
